Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 42, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 30, 2018, 4:33 PM CDT for Pickens County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2018, 4:33 PM CDT (21:33 UTC)
- Expired
- May 30, 2018, 5:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 69 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:45 PM CDT | HAIL 0.88 | 3 Sse Pine Grove, AL | REPORTED NEAR THE INTERSECTION OF SPRING HILL RD AND STINSON RIDGE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2164 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
882
WUUS54 KBMX 302133
SVRBMX
ALC107-302215-
/O.NEW.KBMX.SV.W.0042.180530T2133Z-180530T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
433 PM CDT WED MAY 30 2018
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northwestern Pickens County in west central Alabama...
* Until 515 PM CDT.
* At 432 PM CDT, a severe thunderstorm was located near Pickensville,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pickensville, Ethelsville and Bevill Lock And Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3322 8831 3343 8829 3345 8827 3331 8806
3314 8825 3321 8832
TIME...MOT...LOC 2132Z 324DEG 15KT 3331 8828
HAIL...0.88IN
WIND...60MPH
$$
25/Owen1 follow-up statement
660
WWUS54 KBMX 302157
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
457 PM CDT WED MAY 30 2018
ALC107-302215-
/O.CON.KBMX.SV.W.0042.000000T0000Z-180530T2215Z/
Pickens AL-
457 PM CDT WED MAY 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WEST CENTRAL PICKENS COUNTY...
At 457 PM CDT, a severe thunderstorm was located near Pickensville,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pickensville and Bevill Lock And Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3322 8831 3335 8827 3339 8818 3331 8806
3314 8825 3321 8832
TIME...MOT...LOC 2157Z 324DEG 15KT 3322 8821
HAIL...0.88IN
WIND...60MPH
$$
25/OwenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:11 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 30, 3:11 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 311 PM CDT Wed May 30 2018 .SHORT TERM... Heavy rains this morning caused life-threatening flash flooding across several counties in south Central Alabama...including Greene, Hale, Perry and Chilton...with the worst flooding reported in the cities of Marion and Clanton. Localized 6-8 inch rainfall totals were observed in these areas. Conditions have been slow to improve in some areas with many roads still flooded and/or impassable. The thunderstorm complex from this morning has since cold-pooled out and mostly diminished. All that remains are a few lingering storms in Pike and Barbour Counties. Our attention now turns back to the NW where scattered showers and storms are developing across N Mississippi in association with another upper-level shortwave. These storms will track eastward into our W/NW counties over the next few hours and gradually diminish through the evening. HiRes guidance shows little to no additional convection across the eastern half of the forecast area through tonight....due to a more stable atmosphere in the wake of this morning's complex. Therefore, have adjusted rain chances accordingly. On Thursday, a frontal boundary will become nearly stationary across KY/TN with additional shortwaves riding ESE across Central Alabama. With decent instability, dew points in the low 70s, and potential outflow boundaries, scattered to numerous showers and storms are expected to develop, mainly during the peak heating of the day, with the best chances in the east. Some strong to marginally severe wind gusts will be possible across the northern counties. No changes were made to the forecast beyond Thursday. 19 .LONG TERM... Friday through Thursday. Overall the pattern has not changed much for the weekend and the first of next week. A northwest upper flow pattern will develop east of the Mississippi River Friday and remain through the weekend. This pattern this time of year favors MCS development and the threat of damaging straight-line winds. Warm and moist air on the eastern side of the upper ridge will advect into Central Alabama Friday and Saturday. A more significant short wave will slide through on Sunday and shows a pretty good amount of storms developing along the boundary. The GFS and ECMWF models are showing surface based CAPE values Friday through Sunday afternoons between 3000 and 4000 J/kg. Will add a low confidence severe for Sunday and continue the threat for Friday and Saturday as well. One caveat to all of this will be to what extent does the previous days convection, or any convection that develops overnight, impact the rain chances during the day. This all depends on the exact timing of each minor shortwave and other mesoscale features that will be determined as we get closer to the days of concern. The upper ridge will likely expand farther eastward by early next week and result in less convective activity across central Alabama. 16 && .AVIATION... 18Z TAF Discussion. Scattered showers and thunderstorms are possible around KMGM and KTOI...though the chances are greater at KTOI for MVFR visibilities and ceilings from convection. The rest of central AL is seeing ceilings start to mix out behind a band of showers. VFR conditions are expected to develop through the afternoon and early evening. Confidence is low on forecast overnight. Models show another band of showers and thunderstorms moving into east AL...though instability is weak...so included VCSH for now with a PROB 30 for the isolated thunder possibility. If showers develop and move SE...sites could experience MVFR conditions through the morning. Otherwise...enough moisture will cause fog development and possibility for at least IFR ceilings. 24 && .FIRE WEATHER... A northwest flow pattern will keep rain chances fairly elevated. Scattered to numerous showers and storms are expected through the weekend, with the best chances each afternoon. No fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 69 85 70 88 68 / 40 60 20 60 50 Anniston 70 86 71 89 70 / 30 60 20 60 50 Birmingham 71 88 73 90 72 / 40 40 20 60 40 Tuscaloosa 72 90 73 93 72 / 40 30 10 40 20 Calera 70 87 72 90 71 / 30 40 20 60 30 Auburn 70 85 71 88 71 / 20 50 20 40 40 Montgomery 71 89 72 91 72 / 20 40 10 30 20 Troy 70 88 71 90 72 / 20 40 10 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch until 7 PM CDT this evening for the following counties: Autauga...Bibb...Bullock...Chambers...Chilton... Coosa...Dallas...Elmore...Greene...Hale...Lee...Lowndes... Macon...Marengo...Montgomery...Perry...Russell...Tallapoosa. &&
Hazardous weather outlook, May 30, 4:46 AM CDT, 11 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 446 AM CDT Wed May 30 2018 ALZ011>015-017>050-311300- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 446 AM CDT Wed May 30 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. Areas of showers and thunderstorms are expected again today. Due to recent heavy rains, isolated locations may experience some flooding, especially where the grounds are already saturated or are prone to flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A pattern favorable for organized convective systems will develop across Alabama. There is a low confidence for damaging straight line winds on Thursday afternoon across the north. Damaging winds are also possible across Central Alabama on Friday, Saturday, and Sunday. Heavy rain will continue to be possible with this activity which could cause localized flooding due to saturated grounds and flood prone areas. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be necessary Thursday through Sunday. 08
In the hours before
Local storm report, May 30, 1:41 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT WED MAY 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 3 S OAKMULGEE 32.75N 87.04W
05/30/2018 PERRY AL EMERGENCY MNGR
APPROACH ROAD TO BRIDGE ON MEDLINE ROAD
WASHED OUT. WATER STILL RISING ON AREA LAKES
AND STREAMS.
&&Local storm report, May 30, 2:02 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
202 PM CDT WED MAY 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 3 S OAKMULGEE 32.75N 87.04W
05/30/2018 PERRY AL EMERGENCY MNGR
APPROACH ROAD TO BRIDGE ON MEDLINE ROAD
WASHED OUT. WATER STILL RISING ON AREA LAKES
AND STREAMS.
1120 AM FLASH FLOOD 2 NE SAWYERVILLE 32.77N 87.70W
05/30/2018 HALE AL COUNTY OFFICIAL
WATER COVERING ROAD ON CR 30 AND RABEN RD.
1045 AM FLASH FLOOD TITUS 32.71N 86.32W
05/30/2018 ELMORE AL EMERGENCY MNGR
PORTIONS OF RIVER ROAD CLOSED TO TO FLOWING
WATER ACROSS ROADWAY.
1036 AM FLASH FLOOD 1 SE HARMON 33.02N 87.26W
05/30/2018 BIBB AL EMERGENCY MNGR
HAYSOP CHURCH ROAD IN CENTREVILLE DEEMED
IMPASSIBLE.
1030 AM FLASH FLOOD CLANTON 32.84N 86.62W
05/30/2018 CHILTON AL BROADCAST MEDIA
CLANTON HOMES OFF OF I-65 FLOODED.
1030 AM FLASH FLOOD 1 E MARION 32.63N 87.31W
05/30/2018 PERRY AL BROADCAST MEDIA
SIGNIFICANT FLOODING ON EAST LAFAYETTE
STREET NEAR RICE CREEK. WATER RESCUE WAS
NEEDED.
1004 AM FLASH FLOOD 2 SSE DUNCANVILLE 33.06N 87.45W
05/30/2018 TUSCALOOSA AL EMERGENCY MNGR
SOUTH SANDY RD CLOSED DUE TO FLOODING.
0930 AM FLASH FLOOD 1 N PLECHER 32.72N 86.78W
05/30/2018 CHILTON AL PUBLIC
COUNTY ROAD 359 FLOODED.
0900 AM FLASH FLOOD MARION 32.63N 87.32W
05/30/2018 PERRY AL EMERGENCY MNGR
NUMEROUS STATE ROADS AND COUNTY ROADS
FLOODED. STATE HWY 219 COMPLETELY
UNDERWATER, HWY 14 FLOODED, 2 RESIDENTS
TRAPPED IN HOME, 2 BRIDGE STRUCTURES FLOODED
ON HWY 183.
0900 AM FLASH FLOOD EUTAW 32.84N 87.89W
05/30/2018 GREENE AL EMERGENCY MNGR
EUTAW HEADSTART FLOODED, ON HWY 43, THE
SANDERS-BLACK APARTMENTS FLOODED, NORTH END
OF BRANCH HEIGHT SUBDIVISION OFF OF HWY 43
HAS FLOODING, AND THE 1 STOP IS FLOODED OFF
OF HWY 83.
0847 AM FLASH FLOOD GREENSBORO 32.70N 87.59W
05/30/2018 HALE AL EMERGENCY MNGR
SEVERAL STREETS FLOODED ACROSS GREENSBORO
WITH EVACUATIONS.
0810 AM FLASH FLOOD EUTAW 32.84N 87.89W
05/30/2018 GREENE AL EMERGENCY MNGR
FLOODING HAS CAUSED EVACUATIONS OF AN
APARTMENT COMPLEX.
0800 AM FLASH FLOOD MARION 32.63N 87.32W
05/30/2018 PERRY AL LAW ENFORCEMENT
SEVERAL STREETS FLOODED IN MARION.
0600 AM FLASH FLOOD SELMA 32.41N 87.02W
05/30/2018 DALLAS AL EMERGENCY MNGR
COUNTY ROAD 508 AND COUNTY RD 510 CLOSED DUE
TO HIGH WATER.
0330 AM FLASH FLOOD MILLBROOK 32.48N 86.36W
05/30/2018 ELMORE AL EMERGENCY MNGR
BROWN ROAD CLOSED DUE TO HIGH WATER.
&&Special weather statement, May 30, 3:44 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
344 PM CDT WED MAY 30 2018
ALZ031-302130-
Greene AL-
344 PM CDT WED MAY 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREENE COUNTY UNTIL 430
PM CDT...
At 343 PM CDT, Doppler radar was tracking a strong thunderstorm over
Boligee, or 10 miles southwest of Eutaw, moving northeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Eutaw, Boligee, Thornhill, Allison, Walden Quarters, Tishabee, Five
Points Intersection and I 20 Rest Area Near Eutaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3278 8807 3281 8807 3281 8808 3280 8810
3295 8794 3278 8784 3276 8787 3276 8784
3277 8783 3273 8781 3273 8783 3271 8783
3262 8801 3267 8806 3269 8804 3269 8808
3270 8809 3272 8808 3277 8811
TIME...MOT...LOC 2043Z 227DEG 15KT 3274 8802
25/OwenSpecial weather statement, May 30, 3:54 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Birmingham AL
354 PM CDT WED MAY 30 2018
ALZ012-302130-
Lamar AL-
354 PM CDT WED MAY 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR COUNTY UNTIL 430
PM CDT...
At 353 PM CDT, Doppler radar was tracking a strong thunderstorm near
Steens, or 10 miles west of Millport, moving northeast at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Vernon, Millport, Lamar County Airport, Cody, Star, Hightogy and
Melborne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3375 8825 3387 8810 3370 8794 3363 8795
3353 8817 3353 8827
TIME...MOT...LOC 2053Z 231DEG 20KT 3360 8826
25/OwenSpecial weather statement, May 30, 4:10 PM CDT, 23 minutes before
Special Weather Statement National Weather Service Birmingham AL 410 PM CDT WED MAY 30 2018 ALZ011-302145- Marion AL- 410 PM CDT WED MAY 30 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION COUNTY UNTIL 445 PM CDT... At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near Weston, or 7 miles northwest of Hamilton, moving northeast at 25 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hamilton, Hackleburg, Weston, Brinn, Byrd, Bexar, Pigeye, Shottsville, Pearces Mill and Rankin Fite Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3431 8782 3405 8776 3406 8820 3432 8817 TIME...MOT...LOC 2109Z 241DEG 20KT 3422 8806 25/Owen
Special weather statement, May 30, 4:25 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
425 PM CDT WED MAY 30 2018
ALZ022-302200-
Pickens AL-
425 PM CDT WED MAY 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PICKENS COUNTY UNTIL 500
PM CDT...
At 425 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ethelsville, or 7 miles north of Pickensville, moving southeast at 20
mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Aliceville, Carrollton, Pickensville, Ethelsville, McMullen, Garden,
Bevill Lock And Dam, Owens, Dillburg and George Downer Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3342 8829 3344 8826 3326 8795 3306 8817
3321 8832
TIME...MOT...LOC 2125Z 313DEG 17KT 3333 8827
25/OwenThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:40 PM CDT | Areal Flood Advisory | BMX | Dallas, Perry | 2 hr |
| May 29, 8:43 PM CDT | Areal Flood Advisory | BMX | Tallapoosa | 2 hr |
| May 29, 8:55 PM CDT | Areal Flood Advisory | BMX | Autauga, Dallas, Lowndes, Montgomery | 2 hr |
| May 29, 9:46 PM CDT | Areal Flood Advisory | BMX | Autauga, Chilton, Dallas, Marengo, Perry | 119 min |
| May 29, 11:41 PM CDT | Areal Flood Advisory | BMX | Autauga, Chilton, Dallas | 6 hr |
| May 30, 12:27 AM CDT | Areal Flood Advisory | BMX | Lowndes | 6 hr |
| May 30, 12:54 AM CDT | Flash Flood Warning | BMX | Lowndes | 6 hr |
| May 30, 1:10 AM CDT | Flash Flood Warning | BMX | Dallas | 6 hr |
| May 30, 1:37 AM CDT | Flash Flood Warning | BMX | Autauga | 6 hr |
| May 30, 1:46 AM CDT | Areal Flood Advisory | BMX | Coosa, Elmore, Montgomery, Tallapoosa | 6 hr |
| May 30, 2:55 AM CDT | Flash Flood Warning | BMX | Elmore, Montgomery, Tallapoosa | 6 hr |
| May 30, 3:18 AM CDT | Special Weather Statement | BMX | Greene | 42 min |
| May 30, 3:35 AM CDT | Areal Flood Advisory | BMX | Greene, Pickens, Sumter | 3 hr |
| May 30, 3:48 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 42 min |
| May 30, 4:40 AM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 3 hr |
| May 30, 5:01 AM CDT | Flash Flood Warning | BMX | Bibb, Hale, Tuscaloosa | 3 hr |
| May 30, 5:08 AM CDT | Special Weather Statement | BMX | Bibb | 52 min |
| May 30, 5:11 AM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| May 30, 5:18 AM CDT | Flash Flood Watch | BMX | Autauga, Bibb, Blount, Bullock, Calhoun, Chambers and 24 more | 14 hr |
| May 30, 5:19 AM CDT | Special Weather Statement | BMX | Hale | 41 min |
| May 30, 6:10 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Perry | 9 hr |
| May 30, 6:27 AM CDT | Special Weather Statement | BMX | Perry | 33 min |
| May 30, 6:55 AM CDT | Flash Flood Warning | BMX | Greene, Hale, Sumter | 9 hr |
| May 30, 7:24 AM CDT | Special Weather Statement | BMX | Greene | 36 min |
| May 30, 7:44 AM CDT | Flash Flood Warning | BMX | Elmore, Montgomery, Tallapoosa | 6 hr |
| May 30, 7:51 AM CDT | Flash Flood Warning | BMX | Autauga, Dallas, Lowndes, Perry | 6 hr |
| May 30, 8:30 AM CDT | Flash Flood Warning | BMX | Coosa, Tallapoosa | 4 hr |
| May 30, 10:20 AM CDT | Special Weather Statement | BMX | Perry | 55 min |
| May 30, 12:47 PM CDT | Special Weather Statement | BMX | Pike | 58 min |
| May 30, 1:41 PM CDT | Flash Flood Warning | BMX | Autauga, Dallas, Lowndes, Perry | 109 min |
| May 30, 3:18 PM CDT | Areal Flood Warning | BMX | Perry | 3 hr |
| May 30, 3:23 PM CDT | Areal Flood Warning | BMX | Autauga | 3 hr |
| May 30, 3:44 PM CDT | Special Weather Statement | BMX | Greene | 46 min |
| May 30, 3:54 PM CDT | Special Weather Statement | BMX | Lamar | 36 min |
| May 30, 4:05 PM CDT | Areal Flood Advisory | BMX | Greene | 3 hr |
| May 30, 4:10 PM CDT | Special Weather Statement | BMX | Marion | 35 min |
| May 30, 4:25 PM CDT | Special Weather Statement | BMX | Pickens | 35 min |
| May 30, 4:47 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 28 min |
| May 30, 5:00 PM CDT | Special Weather Statement | BMX | Pickens | 30 min |
| May 30, 5:36 PM CDT | Special Weather Statement | BMX | Greene | 39 min |
| May 30, 5:57 PM CDT | Special Weather Statement | BMX | Pickens | 33 min |
| May 30, 6:39 PM CDT | Special Weather Statement | BMX | Fayette | 36 min |
| May 30, 6:41 PM CDT | Special Weather Statement | BMX | Pickens | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.